# SDR VNAA2017022300028

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 5,231 hours, 4,750 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE DURING TAKEOFF. CYCLED SYSTEM CIRCUIT BREAKERS. MESSAGE WENT AWAY. OPERATIONAL CHECK OF SYSTEM GOOD.
